# SDR ASAA0380847

- Difficulty date: December 27, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE BETWEEN ROW 17 AND 21.  RECONNECTED LOOSE LIGHT MODULE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
